Doctor insights on:
Depression And Restoril
Psychiatrist took me off cymbalta and temazepam cold turkey. Can't fall asleep and very depressed. He refuses to change anything. Time for new doc?
Meds: Was there a reason for such a sudden stoppage of meds? Were you overusing them? In any case, you may be at risk for withdrawal symptoms both from Cymbalta and temazepam including anxiety, insomnia, shakes, dizziness, seizures etc. If you are getting withdrawal and dont get to see another psychiatrist go to the er most psychiatrist will not do what you have described, i feel there is more to this. ...Read moreSee 2 more doctor answers
Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs ...Read more
NO: I agree with dr. Nemeroff that taking more Restoril is not safe. Usually people take this for sleep disturbance, which may come from multiple different sources. Depression is a big category -- and there are also primary sleep disorders too. You are now tolerant to restoril, and need to work with a sleep medicine doctor. Many such doctors are also psychiatrists. http://www.aasmnet.org/. ...Read moreSee 1 more doctor answer
No easy answer: It depends on your age, size, and general health. Also, "overdosing" isn't a sharp line crossed at one exact dose... There are mild overdoses, severe overdoses, and lethal overdoses. In general, adults shouldn't exceed 30 mg at a time. Taking more than this may result in deep or prolonged sedation, temporary confusion or delirium, and at higher doses, respiratory depression and death. ...Read more
I've been takin restoril 30mg@bedtime for almost a month@first it workd great now seems it's not now Normal?Or tolerance also take Xanax1mg 4xdaily
Tolerance: Likely your system has adjusted and your tolerance has increased. You might consider a medication like Rozerem which is indicated in long term treatment of insomnia. You report depression, but no antidepressant. Insomnia can be a symptom of depression. Mirtazapine has sedating effects, somewhat less weight gain issues and could address insomnia and depression. ...Read more
I took 30 mg of Restoril 4 hours ago and feel nothing, I took a tblsp of Zquil 45 minutes ago, can I take one more of my 15 mg restoril, safely?
Insomnia: I understand your need for good sleep. Restoril 30 mg is Recommended dose for sleep. The effect lasts for 6 hours. “ Feeling nothing” after 4hours indicates Tolerance on Restoril or Tolerance on Zzzquil. Stresses in life causing Anxiety and depression are likely reasons for sleep problem. •Realize and feel Wonder of Breath of Life. •Become Captain over Insomnia, Not Victim. See a Psychiatrist ...Read more
NO~!!!!!!!!!!!!!!!!!: If you are looking to get stoned of your mind, then the combination of a benzodiazepine (tranquillizers) like Restoril and alcohol will get you there, if you are lucky enough not to have respiratory depression, coma and death. Benzos and alcohol have synergistic effects, which means that 1 + 1 does not equal 2, but equals 4 or 9 or even 15. This reaction is different for different people. ...Read more
No: Mixing Xanax with sedatives like ambien or restoril is not safe due to additive effects of drowsiness and sedation both meds can cause. This is even magnified for people your age. Please do not drive or operate any machinery on these medications. Please consult with your doctor. ...Read moreSee 2 more doctor answers
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depression, intubation and artificial ventilation could be necessary. Drugs such as Flumazenil may be prescribed as an antidote, depending on a number of medical factors. ...Read more
I use restoril every night that i don't fall asleep within one hour. Why can't i just continue this?
For awhile: You could, for awhile -- but chances are that you'll eventually need a higher dose for the same effect. Have you looked into why you're having difficulty with your sleep to begin with? Anxiety/worry? Depression? Sleep apnea? Alcohol use? Too much caffeine or other stimulants? Noisy or hot bedroom? Uncomfortable mattress? Leaving tv on in your room? A sleep eval may lead to more help. ...Read more
Include being down or sad most of the time, loss of interest/pleasure in usual activities, unintended increase or decrease in appetite/weight, sleeping more or less than usual, being agitated or lethargic, feeling worthless or inappropriately guilty or self critical, having difficulty concentrating or making decisions, & thinking of death & dying. Suicidal ...Read more
- Talk to a doctor live online for free
- Is it dangerous to take lorazepam with tramadol for pain and depression?
- Will prozac help with my anxiety and phobias as well as depression
- Mono and depression
- Ask a doctor a question free online
- Cymbalta and abilify together depression
- Will lexapro help with my anxiety and phobias as well as depression
- Restoril and weight gain
- Percocet and depression
- Talk to a psychiatrist online for free